MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC INFINITY¿ ADAPTIS TOTAL ANKLE SYSTEM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY INC INFINITY¿ ADAPTIS TOTAL ANKLE SYSTEM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 33680005
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 05/16/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is not available for evaluation as it remains implanted in the patient.If additional information becomes available, it will be provided on a supplemental report.
 
Event or Problem Description
It was reported that the patient will need to undergo a revision surgery on the left ankle due to the tibia component collapsing.The patient also reports having pain.
 
Additional Manufacturer Narrative
The reported event could be confirmed, since images were provided and matches the alleged failure.There are many clinical factors that can affect the results of any surgery, such as surgical technique, pre-operative and post-operative care, the implant, patient pathology and daily activity.A medical professional reviewed the received information and noted the following: "the pre-revision ct-slices and the provide x-rays clearly show loosening and migration of the tibial tray of the tar.There is a subtle radiolucent line below the talar component, not indicative for loosening (yet).It is still properly seated." more detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.The current instructions for use states: "dislocation and subluxation of prosthetic components can result from improper positioning and/ or migration of the components.Muscle and fibrous tissue laxity can also contribute to these conditions.Prosthetic components can loosen or migrate due to trauma or loss of fixation." a review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
INFINITY¿ ADAPTIS TOTAL ANKLE SYSTEM
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key14650618
Report Number3010667733-2022-00204
Device Sequence Number14883058
Product Code HSN
UDI-Device Identifier00889797069670
UDI-Public00889797069670
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181557
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number33680005
Device Lot Number1717361
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/16/2022
Supplement Date Received by Manufacturer07/06/2022
Initial Report FDA Received Date06/09/2022
Supplement Report FDA Received Date08/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown